Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On universal relations in Gauge theory

Author: Selman Akbulut
Journal: Trans. Amer. Math. Soc. 348 (1996), 1329-1355
MSC (1991): Primary 57R19; Secondary 58D27
MathSciNet review: 1307997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the algebraic topology of gauge group, and as a corollary we deduce some universal relations among Donaldson polynomials of smooth 4-manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57R19, 58D27

Retrieve articles in all journals with MSC (1991): 57R19, 58D27

Additional Information

Selman Akbulut

PII: S 0002-9947(96)01394-3
Received by editor(s): November 1, 1994
Additional Notes: Partially supported by the N.S.F
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia